# SDR VNAA202203231111

- Difficulty date: March 20, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 16,281 hours, 14,678 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: 530005
- Part serial: MAL1102
- Condition: Unserviceable
- Location: 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO CLT AFTER RECEIVING NWS STEERING INOP MSG. ARFF RESPONDING.  RTF-NOSEWHEEL STEERING INOP IN FLIGHT / T/S B1 CODE 007464 PER CRJ 900 FIM 32-51-50-810-801, REMOVED AND REPLACED NWS STEERING MANIFOLD IAW CRJ 900 AMM 32-51-50-000/400-801, OPS AND LEAK CHECK NEED C/W AND TOP LEFT MOUNTING BOLT, NOSE LIGHT BOLTS, AND THROUGH BOLT BEHIND HEADLIGHT NEED SAFETIED. FINISHED INSTALLATION OF NWS MANIFOLD PER JOB STOP ( SEE AML 20163-19 #1/ RRFKS008JC8E FOR DETAILS) IAW CRJ 900 AMM 32-51-50-400-801. PERFORMED OPS TEST OF THE NWS, OPS TEST PASSED. PERFORMED LEAK CHECK OF THE NWS, NO LEAKS DETECTED. PERFORMED POSSIBLE CAUSE-1 (DEFECTIVE WIRING) IAW CRJ 900 FIM 32-51-50-810-801. NO DEFECTS NOTED AT THIS TIME.
